# SDR GLBA2001031

- Difficulty date: February 6, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 9,907 hours, 13,214 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 6224565001
- Part serial: 4388
- Condition: Inoperative
- Location: Cockpit
- Part time: 7,499 hours, 5,203 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK - NR 1 VG FAILED.  REMOVED AND REPLACED VERTICAL GYRO.
